# SDR CALA2017072802424

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 50,259 hours, 21,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT FWD LT POWER BATTERY PACK FAILS CAPACITY TEST REF JC 18-2428-1-6192. REPLACED BATTERY PACK REF AMM 33-31-38-000-002A AND 33-31-38-400 -002A OPS CHECKED OK.
